# SDR DALA2022082905778

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,938 hours, 30,162 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2380457) DURING HCK AT QRO, WHILE PERFORMING THE FINAL INSPECTION CONDUCTED BY WC 5700-2101, EXFOLIATION WAS FOUND AFFECTING THE LH WING LOCATED ONT SPAR ATTACH LOWER STRAP, LOCATED BETWEEN OSS 60.69 & 75.0. MAINTENANCE REPAIRED DAMAGE PER ERA 601633-14.
